# SDR NOCA11099

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800NA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Hpc Blades
- Condition: Damaged
- Location: Engine
- Part time: 3,152 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-SERVICE BORESCOPE, FOUND DAMAGED BLADES IN HIGH PRESSURE COMPRESSOR IN STAGES 2, 3, 4, 6, 7, AND 8.  THE BLADES HAD NICKS, TEARS, IMPACT DAMAGE.  ENGINE REMOVED FOR SHOP REPAIR.  (X)
